# SDR AALA201611029002

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 60,686 hours, 26,490 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 03524
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 36,398 hours, 16,169 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  IN DESCENT AT FL 220 RECEIVED HIGH CABIN ALT ECAM, CAB ALT 9600.  DESCENDED AND RECOVERED CAB ALT TO NORMAL RANGE.  REPLACED PRESSURE REGULATOR VALVE CONTROL SOLENOID (10HA2) ON ENGINE NR 2 AMM 36-11-55.  LEAK CHECK OK.  AND REPLACED ENGINE NR 1 BLEED PRESSURE REGULATOR VALVE PER AMM 36-11-52-000-010B.  LEAK CHECK OK.  PERFORMED HIGH POWER RUN ON BOTH ENG.  CHECK OK.  SEE AALA201611029001 FOR ADDITIONAL PART
